DAVOL INC., SUB. C.R. BARD, INC. -1213643 ARISTA AH; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Back to Search Results |
| Catalog Number |
SM0002-USA |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As reported, patient had foreign body response with "encapsulated" arista ah material following breast surgery.Based on the information provided, the root cause for the reported event is confirmed to be a use issue.The surgeon confirmed the residual arista ah material had not been removed from the surgical site as recommended in the ifu.No lot number has been provided; therefore, a review of the manufacturing records is not possible.The warning section of the ifu states, "once hemostasis is achieved, excess arista ah should be removed from the site of application by irrigation and aspiration." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : used on patient.
Event or Problem Description
As reported, the patient underwent a breast surgery in (b)(6) 2023 during which 2- 3ml of arista ah had been used.The surgeon, on (b)(6) 2023, had to do a re-excision.It was reported the patient had foreign body response with "encapsulated" arista ah material.The surgeon¿s query was to ascertain if users had ever encountered such a ¿response¿ with use of arista.Pathology from the surgery was only specific to ¿non-malignant tissue.¿ the surgeon confirmed the residual arista ah material had not been removed from the surgical site as recommended in the ifu.It was reported that the patient is now doing well with no apparent adverse response.